MAUDE Adverse Event Report: CORDIS CORPORATION SMART 120 150, SFA- 6X120MM; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CORPORATION SMART 120 150, SFA- 6X120MM; CATHETER, BILIARY, DIAGNOSTIC
Catalog Number C06120ML
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 02/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient was enrolled in a clinical study and had a 120/150 smart sfa 6 x 120 stent implanted during the study index procedure with no reported issue.The target lesion was the middle portion of the left superficial femoral artery.The lesion was reported to be calcified.No other target lesion characteristic information including the percent stenosis was provided.Approximately forty three (43) months after the study index procedure, the patient noticed a rash on the left ankle and ache when resting.The patient visited the hospital.In-stent-restenosis (isr) of the left superficial femoral artery was suspected due to no improvement of tibial peroneal trunk (tpt) flow, and endovascular treatment (evt)/stent implantation was performed.The patient recovered.Additional information received indicated that the relationship of the reported adverse event (ae) of rash to the study device/procedure was not applicable.Additional information received indicated that the relationship of the reported adverse event (ae) of left ankle ache to the study device/procedure was not applicable.Additional information was requested but was reported to be unknown.No additional information including target lesion/target lesion characteristic information of the in-stent-restenosis (isr) reported was available.The product was not returned for analysis.Manufacturing record (dhr) review was conducted and the product met quality requirements for product acceptance per the applicable manufacturing quality plan.Based on the information provided and the inability to assign or determine a root cause, no corrective actions will be taken at this time.Restenosis is a known potential adverse event associated with implanting peripheral artery stents and is often associated with the progression of peripheral artery/peripheral vascular disease.There are possible patient, pharmacological, and target lesion factors-calcified lesion factors that may have contributed to the reported event.Without procedural films, medical history, or medical regimen information available, it is not possible to draw a clinical conclusion regarding this event.Based on the available information there is no evidence to suggest that the event was design or manufacturing related therefore no corrective action will be taken.Please note that this is the initial/final report for this product.
 
Event or Problem Description
The report received indicated that the patient was enrolled in a clinical study (b)(6) smart pms for sfa.The patient had a 120/150 smart sfa 6 x 120 stent implanted during the study index procedure with no reported issue.The target lesion was the middle portion of the left superficial femoral artery.The lesion was reported to be calcified.No other target lesion characteristic information including the percent stenosis was provided.Approximately forty three (43) months after the study index procedure, the patient noticed a rash on the left ankle and ache when resting.The patient visited the hospital.In-stent-restenosis (isr) of the left superficial femoral artery was suspected due to no improvement of tibial peroneal trunk (tpt) flow, and endovascular treatment (evt)/stent implantation was performed.The patient recovered.Additional information received indicated that the relationship of the reported adverse event (ae) of rash to the study device/procedure was not applicable.Additional information received indicated that the relationship of the reported adverse event (ae) of left ankle ache to the study device/procedure was not applicable.Additional information was requested but was reported to be unknown.No additional information including target lesion/target lesion characteristic information of the in-stent-restenosis (isr) reported was available.

Brand Name
SMART 120 150, SFA- 6X120MM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key6916901
Report Number9616099-2017-01492
Device Sequence Number10878107
Product Code FGE
UDI-Device Identifier20705032063385
UDI-Public20705032063385
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042969
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Catalogue NumberC06120ML
Device Lot Number15851076
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age83 YR
Patient Weight51